Alert archive / Idaho / Flood Watches in 2012
Flood Watch 5, NWS Pocatello, ID
NWS Pocatello, ID issued this flood watch at Apr 25, 2012, 11:27 AM MDT. It took effect at Apr 26, 2012, 9:00 AM MDT. It was in force for 74 min.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2012, 11:27 AM MDT (17:27 UTC)
- In effect from
- Apr 26, 2012, 9:00 AM MDT
- Expired
- Apr 26, 2012, 10:14 AM MDT
- In force
- 74 min
- Issued by
- NWS Pocatello, ID
- Flood severity
- None
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this flood watch went out at Apr 25, 2:03 AM MDT, 9 hours 24 minutes earlier.
Area forecast discussion, Apr 25, 2:03 AM MDT, 9 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 203 AM MDT WED APR 25 2012 .SHORT TERM...TODAY THROUGH SATURDAY. PERIOD WILL BE DOMINATED BY A MOIST SOUTHWESTERLY FLOW ALOFT AHEAD OF AN UPPER TROUGH. MORNING WV IMAGERY SHOWS MID AND UPPER LEVEL MOISTURE BEING TRANSPORTED INTO THE AREA AHEAD OF AN UPPER LOW LIFTING OUT OF THE PACIFIC. KEPT HIGHS TODAY SLIGHTLY BELOW GUIDANCE AS CLOUD COVER SHOULD INCREASE OVER THE AREA. STABILITY IS LOW ENOUGH TO WARRANT ANOTHER ROUND OF THUNDER TODAY. WITH DRY AIR IN THE LOW LEVELS...COULD SEE MORE STRONG OUTFLOWS. PWAT VALUES WILL BE ABOUT THE SAME AS YESTERDAY SO SOME AREAS COULD RECEIVE SOME MODERATE RAINFALL AMOUNTS. THE LOW WILL PASS THROUGH THE DESERT SOUTHWEST...BUT A NEGATIVELY TILTED UPPER TROUGH WILL ROTATE THROUGH THE NORTHWEST ON THURSDAY BRINGING THE STRONGEST LIFT FROM DIVERGENCE ALOFT. THIS SHOULD MAKE SHOWERS MORE WIDESPREAD WITH SOME MORE MODERATE ACCUMULATIONS ACROSS THE AREA. AFTER THE MAIN SHORTWAVE PASSES THURSDAY NIGHT...EXPECT TO SEE DRIER AND COOLER WEATHER. HINSBERGER .LONG TERM...SATURDAY THROUGH NEXT WEDNESDAY. GFS/ECMWF/GEM IN GENERAL AGREEMENT THAT BROAD UPPER TROUGH OVER THE NRN ROCKIES SATURDAY/SUNDAY WILL TRANSITION TOWARD A MORE ZONAL FLOW PATTERN TUESDAY/WEDNESDAY. HAVE MAINTAINED A DIURNALLY ENHANCED DEPICTION OF PRECIPITATION POTENTIAL SATURDAY THROUGH MONDAY WITH GRADUALLY RISING TEMPERATURES. GIVEN A MORE ZONAL FLOW TUESDAY/WEDNESDAY WITH MAIN STORM TRACK POSITIONED ALONG THE CANADIAN BORDER...HAVE GENERALLY TRIMMED PRECIPITATION POTENTIAL BACK SOME TO BETTER ALIGN WITH NEIGHBORS WITH BEST POTENTIAL ACROSS THE NRN/CNTRL MOUNTAINS THROUGH THE PERIOD. TEMPERATURES CONTINUE TO GRADUALLY WARM DURING THIS PERIOD AS WELL. HUSTON && .AVIATION...UPPER LOW POSITIONED OFF THE SRN CALIFORNIA COAST WILL KICK INLAND WEDNESDAY/WEDNESDAY NIGHT PROMOTING FAIRLY WIDESPREAD CONVECTIVE ACTIVITY ACROSS SE IDAHO LATE THIS AFTERNOON/EVE GENERALLY FAVORING THE HIGHER TERRAIN. LOWERING VFR CIGS ARE ANTICIPATED TONIGHT INTO THURSDAY AS THE TROUGH AXIS LIFTS INTO THE REGION. MAY SEE ISOLATED MVFR CIGS/VIS IN STRONGER SHOWERS/TSTMS THIS AFTERNOON/EVE...OTHERWISE VFR CONDITIONS WITH SCT TSTMS. HUSTON && .HYDROLOGY... THE HENRYS FORK AT REXBURG AND SAINT ANTHONY IS STILL FORECAST TO REACH FLOOD STAGE LATE IN THE DAY ON THURSDAY. FLOOD WATCHES AND OR WARNINGS MAY NEED TO BE ISSUED BEGINNING TODAY FOR THOSE FORECAST POINTS. GK/JAH && .PIH WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 25, 4:09 AM MDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 409 AM MDT WED APR 25 2012 IDZ017>025-031-032-261015- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 409 AM MDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL FORM OVER THE AREA THIS AFTERNOON AND EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAINSHOWERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY AFTERNOON AND EVENING. THE CHANCE FOR SEVERE WEATHER IS LOW. A COLD FRONT WILL BRING GUSTY WINDS TO THE SNAKE PLAIN THURSDAY NIGHT AND LAST THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 6:58 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Blaine, Butte, Minidoka | 62 min |
| Apr 24, 7:36 PM MDT | Severe Thunderstorm Warning | PIH | Bingham | 39 min |
| Apr 25, 11:41 AM MDT | River Flood Warning | PIH | Fremont, Madison | 47 hr |
| Apr 25, 11:41 AM MDT | River Flood Warning | PIH | Fremont, Madison | 47 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.